# SDR SWIA202053853

- Difficulty date: October 2, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10281
- Aircraft time: 31,113 hours, 19,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN WINDOW BETWEEN FS 517.00 TO 533.00 HAS CORRODED HARDWARE.  C-CHECK RO 11/3/2020.  REMOVED AND REPLACED CORRODED HARDWARE ON LT CABIN WINDOW BETWEEN FS 517.00 AND 533.00, REF CRJ-700 AMM.  TUC 7824 CAL DUE 30 JUN 21.
